# SDR ABXA010207

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 44,455 hours, 34,567 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 53989
- Condition: Defective
- Location: Cockpit
- Part time: 44,455 hours, 34,567 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN''S MAP LIGHT WAS SMOKING.  MAINTENANCE DEFERRED THE MAP LIGHT PER THE DC-9 MEL AND RETURNED THE AIRCRAFT TO SERVICE.  ON 04/26/01 MAINTENANCE INSPECTED AND REPLACED THE CAPTAIN''S MAP LIGHT RHEOSTAT IAW DC-9 MM 33-10-00.
